# SDR CA090210002

- Difficulty date: February 6, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 321 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT TRAINING, THE FLIGHT CREW NOTICED A LARGE CRACK (4.5 INCHES) LONG IN THE LT WINDSCREEN. FLIGHT CREW LANDED WITHOUT INCIDENT.
